Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 308, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Aug 9, 2014, 6:28 PM MDT for Keith County, Lincoln County, Nebraska. It was in force for 62 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 9, 2014, 6:28 PM MDT (00:28 UTC)
- Expired
- Aug 9, 2014, 7:30 PM MDT
- In force
- 62 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Keith County, NE, Lincoln County, NE
The radar
The North Platte radar (KLNX), 90 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 9, 6:46 PM MDT | HAIL 1 | 6 Ne Sutherland, NE | VERY HEAVY RAIN AT TIME OF REPORT. |
| Aug 9, 6:57 PM MDT | HAIL 1.25 | Hershey, NE | QUARTER TO HALF DOLLAR SIZED HAIL ALONG WITH VERY HEAVY RAIN. VISIBILITY 1/4 MILE OR LESS. |
| Aug 9, 7:00 PM MDT | HAIL 1 | 5 Sse Hershey, NE | VERY HEAVY RAIN OCCURRING AT TIME OF REPORT. |
| Aug 9, 7:04 PM MDT | HAIL 1.75 | 2 Sse Hershey, NE | |
| Aug 9, 7:34 PM MDT | HAIL 1.5 | 7 Ssw North Platte, NE | HAIL RANGED FROM QUARTER TO PING PONG BALL SIZE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 9, 2:03 PM MDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.5 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2174 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 1673 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 12.8
The text
As transmitted, in the capitals the NWS used until 2016.
287
WUUS53 KLBF 100028
SVRLBF
NEC101-111-100130-
/O.NEW.KLBF.SV.W.0308.140810T0028Z-140810T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
728 PM CDT SAT AUG 9 2014
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN KEITH COUNTY IN SOUTHWEST NEBRASKA...
NORTHERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 830 PM CDT/730 PM MDT/
* AT 726 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES NORTH OF
SUTHERLAND...AND MOVING EAST AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
NORTH PLATTE...SUTHERLAND...SUTHERLAND RESERVOIR STATE RECREATION
AREA...HERSHEY...LAKE MALONEY STATE RECREATION AREA...MAXWELL...
COKER...O'FALLONS...BIRDWOOD...BECK AND KEITH.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 132 AND 192.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 72 AND 101.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 94 AND 101.
THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 1 AND 15.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4136 10059 4095 10047 4103 10157 4127 10173
4139 10137
TIME...MOT...LOC 0028Z 292DEG 25KT 4130 10107
HAIL...1.75IN
WIND...60MPH
$$
ROBERG2 follow-up statements
481
WWUS53 KLBF 100047
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
747 PM CDT SAT AUG 9 2014
NEC101-111-100130-
/O.CON.KLBF.SV.W.0308.000000T0000Z-140810T0130Z/
KEITH NE-LINCOLN NE-
747 PM CDT SAT AUG 9 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
LINCOLN AND EASTERN KEITH COUNTIES UNTIL 830 PM CDT/730 PM MDT/...
AT 744 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HERSHEY...AND
MOVING SOUTHEAST AT 25 MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
NORTH PLATTE...HERSHEY...LAKE MALONEY STATE RECREATION AREA...
MAXWELL...BIRDWOOD...BECK AND KEITH.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 132 AND 191.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 72 AND 101.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 94 AND 101.
THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 1 AND 15.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4136 10059 4095 10047 4103 10157 4127 10173
4139 10137
TIME...MOT...LOC 0047Z 302DEG 20KT 4121 10102
HAIL...2.50IN
WIND...60MPH
$$
ROBERG264
WWUS53 KLBF 100111
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
811 PM CDT SAT AUG 9 2014
NEC101-111-100130-
/O.CON.KLBF.SV.W.0308.000000T0000Z-140810T0130Z/
KEITH NE-LINCOLN NE-
811 PM CDT SAT AUG 9 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
LINCOLN AND SOUTHEASTERN KEITH COUNTIES UNTIL 830 PM CDT/730 PM
MDT/...
AT 809 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES EAST OF
HERSHEY...AND MOVING EAST AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
NORTH PLATTE...LAKE MALONEY STATE RECREATION AREA...MAXWELL...BECK
AND KEITH.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 139 AND 191.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 72 AND 101.
THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 1 AND 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4103 10150 4126 10146 4136 10124 4136 10059
4095 10047
TIME...MOT...LOC 0111Z 290DEG 24KT 4114 10087
HAIL...1.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 5:32 PM MDT, 56 minutes earlier.
Area forecast discussion, Aug 9, 5:32 PM MDT, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 632 PM CDT SAT AUG 9 2014 .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 235 PM CDT SAT AUG 9 2014 A VERY MOIST ATMOSPHERE IS IN PLACE ACROSS THE REGION THIS AFTERNOON. H850 MB DEW POINTS ARE RUNNING IN THE 15C TO 17C RANGE WITH PWATS 1.25 TO 1.50 INCHES. INSTABILITY IS INCREASING THIS AFTERNOON...WITH SURFACE BASED CAPE VALUES NOW APPROACHING 3500 J/KG ACROSS THE SANDHILLS INTO SOUTHWEST NEBRASKA. THE FLOW ALOFT IS RELATIVELY WEAK...WITH THE MERRIMAN PROFILER INDICATING WEST TO SOUTHWEST WINDS RIGHT AROUND 25 KTS FROM 4KM TO 10KM. ASCENT WILL OVERSPREAD THE AREA LATE THIS AFTERNOON IN ASSOCIATION WITH THE WYOMING SHORTWAVE...AND SCATTERED THUNDERSTORMS WILL RESULT. STORMS SHOULD FOCUS ALONG A SURFACE TROUGH ACROSS FAR WESTERN NEBRASKA...BECOMING MORE NUMEROUS AS THEY TRACK TOWARD SOUTHWEST AND CENTRAL NEBRASKA THIS EVENING. DUE TO THE RATHER WEAK FLOW ALOFT AM NOT ANTICIPATING WIDESPREAD SEVERE STORMS...BUT SOME STORM ORGANIZATION AND AT LEAST ISOLATED SEVERE STORMS WILL BE POSSIBLE. HEAVY RAIN WILL ALSO BE POSSIBLE DUE TO THE HIGH AMOUNTS OF MOISTURE IN THE ATMOSPHERE. A COLD FRONT WILL CROSS THE AREA LATE TONIGHT WITH NORTH WINDS EXPECTED SUNDAY. HIGH TEMPERATURES BEHIND THE FRONT WILL NOT BE MUCH COOLER THAN TODAY...BUT SOME COOLER AIR ALOFT WILL BE CROSSING THE AREA AND MAY RESULT IN A FEW SHOWERS OR WEAK THUNDERSTORMS. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 235 PM CDT SAT AUG 9 2014 SUNDAY NIGHT THROUGH TUESDAY... SURFACE HIGH PRESSURE AND MAINLY CLEAR SKIES WILL BRING LOWS INTO THE UPPER 50S MOST AREAS FOR SUNDAY NIGHT. THEN FOR MONDAY...SURFACE HIGH PRESSURE WILL RESIDE ACROSS THE NRN PLAINS WITH LIGHT NORTHEAST TO EAST WINDS DEVELOPING. FLOW WILL BE NORTHWEST ALOFT AND A DRY FORECAST...ALTHOUGH CANNOT RULE OUT A FEW SHOWERS OR THUNDERSTORMS FOR SHERIDAN AND WESTERN CHERRY COUNTY IN THE LEE OF THE BLACK HILLS REGION. ON MONDAY NIGHT...SURFACE HIGH PRESSURE WILL SETTLE OVER CENTRAL AND EASTERN NEBRASKA. THIS WILL BRING COOLER LOWS IN THE MID AND UPPER 50S. BOUNDARY LAYER MOISTURE INCREASE NORTH ALONG THE CENTRAL HIGH PLAINS TO BRING TO POTENTIAL FOR STRATUS AND/OR FOG TO WESTERN AREAS. WILL NOT INCLUDE IN GRIDS ATTM. FOR TUESDAY...TEMPERATURES WILL HEAT UP ACROSS THE HIGH PLAINS OF ERN CO...SERN WY AND NEBR PNHDL AS H85 TEMPS RISE TO 28-30C. ACROSS WRN NEBR HIGHS NEAR 80 EAST TO NEAR 90 FAR WESTERN ZONES. TUESDAY NIGHT THROUGH SATURDAY... TO BEGIN THIS PERIOD...AN UPPER TROUGH WILL EXTEND ALONG THE COAST OF BRITISH COLUMBIA SOUTH ALONG THE WEST COAST AS AN UPPER RIDGE EXTENDS OVER THE ROCKY MOUNTAINS. WHILE A FEW ELEVATED THUNDERSTORM MIGHT DEVELOP TUESDAY NIGHT AS A WARM FRONT ALOFT LIFTS NORTHEAST AND LOW LIL JET DEVELOPS...MODELS NO LONGER SUPPORTIVE TO CONTINUE MENTION. THE UPPER RIDGE WILL MOVE INTO THE CENTRAL CONUS WEDNESDAY BRINGING WARMER TEMPERATURES IN THE LOWER 90S ACROSS THE WESTERN ZONES. MEANWHILE AN UPPER TROUGH WILL EXTEND FROM HUDSON BAY INTO THE EASTERN GREAT LAKES AND NEW ENGLAND. A RIDGE RUNNER MCS(S) WILL LIKELY OCCUR WEDNESDAY NIGHT ACROSS PORTIONS OF THE DAKOTAS AND NEBRASKA. THE 12Z GFS HAS THE STRONGEST SIGNAL FOR THIS TO OCCUR IN NEBRASKA FOLLOWED BY THE GEM. THE UPPER RIDGE TO FLATTEN OUT THURSDAY..FOLLOWED BY AN UPPER TROUGH MOVING INTO THE CENTRAL AND/OR NORTHERN PLAINS FRIDAY INTO SATURDAY. THIS WILL BRING AT LEAST A 20 TO 30 PERCENT CHANCE FOR THUNDERSTORMS THROUGH THE PERIOD. HIGHS MAINLY MID/UPPER 80S THURSDAY AND FRIDAY TO THE LOWER/MID 80S SATURDAY. THE 12Z ECMWF DOES KEEP THE UPPER TROUGH CONFINED TO THE NRN PLAINS SATURDAY WHILE THE 12Z GFS IS FASTER AND FURTHER SOUTH INTO THE CENTRAL PLAINS. A DRIER FORECAST AND HOTTER TEMPERATURES ARE POSSIBLE FROM THE ECMWF. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 620 PM CDT SAT AUG 9 2014 STRONG TO SEVERE THUNDERSTORMS WILL BE A THREAT THROUGH LATE EVENING ACROSS SOUTHWESTERN NEBRASKA...INCLUDING THE KLBF TERMINAL. AT THIS TIME THE GREATEST THREAT FOR THUNDERSTORMS IS FROM 00Z TO 04Z THIS EVENING. WIND GUSTS UP TO 45 KTS ARE POSSIBLE IN THE VICINITY OF ANY THUNDERSTORMS. IN ADDITION...VISBYS MAY DROP DOWN TO 1 TO 2 MILES IN HEAVY RAIN AND SMALL HAIL. CONDITIONS WILL IMPROVE BY LATE EVENING WITH CIGS OF 10000 TO 20000 FT AGL POSSIBLE THEREAFTER. FOR THE KVTN TERMINAL...THUNDERSTORMS ARE EXPECTED TO REMAIN SOUTH OF THE TERMINAL. CIGS WILL RANGE FROM 10000 TO 20000 FT OVERNIGHT...WITH SOME PATCHY FOG POSSIBLE TOWARD DAYBREAK SUNDAY. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...TAYLOR LONG TERM...ROBERG AVIATION...CLB
Hazardous weather outlook, Aug 9, 2:20 PM MDT, 4 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 320 PM CDT SAT AUG 9 2014 NEZ004>010-022>029-035>038-056>059-069>071-094-102030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 320 PM CDT SAT AUG 9 2014 /220 PM MDT SAT AUG 9 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS...SOME CONTAINING LARGE HAIL...DAMAGING WINDS AND HEAVY RAINFALL ARE EXPECTED THIS EVENING ACROSS MOST OF WESTERN AND NORTH CENTRAL NEBRASKA. THE GREATEST THREAT FOR SEVERE STORMS IS EAST OF THE NEBRASKA PANHANDLE AND SOUTH OF HIGHWAY 20 FROM MERRIMAN TO ONEILL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS ARE POSSIBLE SUNDAY. THERE IS A POSSIBILITY OF THUNDERSTORMS EACH AFTERNOON AND EVENING WEDNESDAY THROUGH FRIDAY AS A WEAK STATIONARY FRONT CONTINUES ON THE HIGH PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) CLB
In the hours before
Local storm report, Aug 9, 4:23 PM MDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
523 PM CDT SAT AUG 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM HAIL 13 NNW STAPLETON 41.65N 100.61W
08/09/2014 M1.00 INCH LOGAN NE TRAINED SPOTTER
ESTIMATED WIND GUSTS TO 40 MPH ALONG WITH QUARTER SIZED
HAIL AND VERY HEAVY RAIN.
&&
CARMELLocal storm report, Aug 9, 4:34 PM MDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
534 PM CDT SAT AUG 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM HAIL 17 S WHITMAN 41.80N 101.54W
08/09/2014 E1.75 INCH GRANT NE PUBLIC
&&
SNIVELYSpecial weather statement, Aug 9, 4:35 PM MDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 535 PM CDT SAT AUG 9 2014 NEZ010-029-092315- HOLT NE-WHEELER NE- 535 PM CDT SAT AUG 9 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WHEELER AND SOUTHEASTERN HOLT COUNTIES UNTIL 615 PM CDT... AT 534 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ONEILL TO 10 MILES SOUTHWEST OF CLEARWATER...AND MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... ONEILL... INMAN... EWING... PAGE... KNIEVELS CORNER... THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 300 AND 328. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TAYLOR
Local storm report, Aug 9, 5:21 PM MDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
621 PM CDT SAT AUG 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL 1 N RINGGOLD 41.53N 100.77W
08/09/2014 E1.25 INCH MCPHERSON NE PUBLIC
&&
SNIVELYLocal storm report, Aug 9, 5:40 PM MDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
640 PM CDT SAT AUG 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM HAIL 16 NNW HYANNIS 42.21N 101.88W
08/09/2014 E1.00 INCH CHERRY NE PUBLIC
MOST HAIL STONES WERE NICKEL TO QUARTER SIZE
&&
SNIVELYLocal storm report, Aug 9, 5:48 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
648 PM CDT SAT AUG 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM HAIL 10 SE ARNOLD 41.32N 100.06W
08/09/2014 M1.25 INCH CUSTER NE PUBLIC
VERY HEAVY RAIN AT TIME OF REPORT ALONG WITH THE HAIL.
&&
CARMELThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 6:07 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 38 min |
| Aug 9, 6:44 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 26 min |
| Aug 9, 6:59 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Grant | 46 min |
| Aug 9, 7:28 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 46 min |
| Aug 9, 7:43 PM MDT | Areal Flood Advisory | LBF | Lincoln | 4 hr |
| Aug 9, 7:44 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln, Perkins | 61 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.